MathSciNet Relay Station
MathSciNet bibliographic data
MR2760173 60F15
Wang, Xuejun; Hu, Shuhe; Shen, Yan; Yang, Wenzhi Some new results for weakly dependent random variable sequences. Chinese J. Appl. Probab. Statist. 26 (2010), no. 6, 637–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement